# SDR C2XA10RI111

- Difficulty date: August 4, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 19,519 hours, 14,880 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 18556 - EWR - FLIGHT CREW REPORTED SMELL COMING FROM PACK NR 1.  EWR MX PERFORMED OPERATIONAL CHECK AND COULD NOT DUPLICATE SMELL.  ACFT WAS APPROVED TO RETURN TO SERVICE.
